Hiroshima Mathematical Journal

Potential theoretic properties for accretive operators

Bruce Calvert

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 363-370.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136532

Digital Object Identifier
doi:10.32917/hmj/1206136532

Mathematical Reviews number (MathSciNet)
MR0390845

Zentralblatt MATH identifier
0318.47030

Subjects
Primary: 47H05: Monotone operators and generalizations

Citation

Calvert, Bruce. Potential theoretic properties for accretive operators. Hiroshima Math. J. 5 (1975), no. 3, 363--370. doi:10.32917/hmj/1206136532. https://projecteuclid.org/euclid.hmj/1206136532


Export citation

References

  • [1] V. Barbu, Continuous perturbations of nonlinear m-accretive operators in Banach spaces, Boll. U.M.I. (4) 6 (1972), 270-278.
  • [2] P.Benilan, Equations devolution dans un espace de Banach quelconque et applications. These, Orsay, 1972.
  • [3] F.Browder, Fixed point theorems for nonlinear semi-contractive mappings inBanach spaces, Arch. Rat.Mech. Anal. 11 (1966), 259-269.
  • [4] B. Calvert, Nonlinear evolution equations in Banach lattices, Bull. Amer. Math. Soc. 76 (1970), 845-850.
  • [5] B. Calvert, Nonlinear equations of evolution, Pacific J. Math. 39 (1971), 293-350.
  • [6] B. Calvert, Semigroups in an ordered Banach space, J. Math. Soc. Japan 23 (1971), 311-319.
  • [7] B. Calvert, OnT-accretive operators, Annali di Mat. Pura Appl. 94 (1972), 291-314.
  • [8] B. Calvert, Potential theoretic properties for monotone operators, Boll. U.M. I. (4) 5 (1972), 473-489.
  • [9] B. Calvert, Functions excessive with respect to a nonlinear resolvent, J. Math. Anal. Appl. 50 (1975), 303-313.
  • [10] G. A. Hunt, Markov processes and potentials II, III. J. Math. 1 (1957), 316-369.
  • [11] T. Kato, Accretive operators and nonlinear evolution equations in Banach spaces, Nonlinear FunctionalAnalysis, Proc. Symp. Pure Math., Vol. 13 Part I, F. Browder Ed., Amer. Math. Soc (1970), 138-161.
  • [12] N. Kenmochiand Y. Mizuta, Potential theoretic properties of the gradient of a convex function on a functional space, to appear in Nagoya Math.J.
  • [13] N. Kenmochiand Y. Mizuta, Thegradient of a convex function on a regular functional space and its potential theoretic properties, Hiroshima Math. J. 4 (1974), 743-763.
  • [14] Y. Konishi, Nonlinearsemi-groups in Banach lattices, Proc. Japan. Acad. 47 (1971), 24-28.
  • [15] Y. Konishi, Some examples of nonlinear semi-groups in Banach lattices, J. Fac. Sci. Univ. Tokyo, Sect. IA 18 (1972), 537-543.
  • [16] R. H. Martin, A global existence theorem for autonomous differential equations in a Banach space, Proc. Amer. Math. Soc. 26 (1970), 307-314.
  • [17] C. Picard, Operateurs T-accretifs, 0-accretifs et generation de semi-groupes non lineaires, These, Orsay, 1972.
  • [18] R.Phillips, Semi-groups of positive contractionoperators, Czech. Math.J. 12 (1962), 294^313.
  • [19] K. Sato, On dispersive operators in Banach lattices, Pacific J. Math. 33 (1970), 429-443.
  • [20] K. Sato, A note on nonlinear dispersive operators, J. Fac. Sci. Univ. Tokyo, Sect. IA 18 (1971-72), 465-473.
  • [21] K. Sato, Positive pseudo-resolvents in Banach lattices, to appear in J. Fac. Sci. Univ. Tokyo.
  • [22] A. Yamada, On the correspondence between potential operators and semi-groups associated with Markov process. Z. Wahrscheinlichkeitstheorie verw. Geb. 15 (1970), 230-238.
  • [23] K. Yosida, Functional Analysis, Academic Press, Berlin-Gttingen-Heidelberg, 1965.
  • [24] K. Yosida, Positive pseudo-resolvents and potentials, Proc. Japan Acad. 41 (1965), 1-5.
  • [25] K. Yosida, Positive resolvents and potentials, Z. Wahrscheinlichkeitstheorie verw. Geb. 8(1967), 210-218.